Advanced search
1 file | 214.05 KB

Small complete caps in three-dimensional Galois spaces

Author
Organization
Keywords
Complete cap, Galois space, Quasi-perfect code, PROJECTIVE SPACES, Q EVEN

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 214.05 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Bartoli, Daniele, Giorgio Faina, and Massimo Giulietti. 2013. “Small Complete Caps in Three-dimensional Galois Spaces.” Finite Fields and Their Applications 24: 184–191.
APA
Bartoli, D., Faina, G., & Giulietti, M. (2013). Small complete caps in three-dimensional Galois spaces. FINITE FIELDS AND THEIR APPLICATIONS, 24, 184–191.
Vancouver
1.
Bartoli D, Faina G, Giulietti M. Small complete caps in three-dimensional Galois spaces. FINITE FIELDS AND THEIR APPLICATIONS. 2013;24:184–91.
MLA
Bartoli, Daniele, Giorgio Faina, and Massimo Giulietti. “Small Complete Caps in Three-dimensional Galois Spaces.” FINITE FIELDS AND THEIR APPLICATIONS 24 (2013): 184–191. Print.
@article{5819282,
  author       = {Bartoli, Daniele and Faina, Giorgio and Giulietti, Massimo},
  issn         = {1071-5797},
  journal      = {FINITE FIELDS AND THEIR APPLICATIONS},
  keyword      = {Complete cap,Galois space,Quasi-perfect code,PROJECTIVE SPACES,Q EVEN},
  language     = {eng},
  pages        = {184--191},
  title        = {Small complete caps in three-dimensional Galois spaces},
  url          = {http://dx.doi.org/10.1016/j.ffa.2013.07.006},
  volume       = {24},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: